On the tamagawa number conjecture for hecke characters

Research output: Contribution to journalArticleResearchpeer-review

Abstract

In this paper, we prove the weak p-part of the Tamagawa number conjecture in all non-critical cases for the motives associated to Hecke characters of the form φa φ̄b where φ is the Hecke character of a CM elliptic curve E defined over an imaginary quadratic field K, under certain restrictions which originate mainly from the Iwasawa theory of imaginary quadratic fields. © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.
Original languageEnglish
Pages (from-to)608-628
JournalMathematische Nachrichten
Volume284
Issue number5-6
DOIs
Publication statusPublished - 1 Apr 2011

Keywords

  • Hecke characters
  • Iwasawa theory of imaginary quadratic fields
  • Regulators
  • Tamagawa number conjecture

Fingerprint Dive into the research topics of 'On the tamagawa number conjecture for hecke characters'. Together they form a unique fingerprint.

Cite this